# SDR CALA2017013000200

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 1,112 hours, 398 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMELLS BAD AFT GALLEY BOTH OVENS WHEN TURNED ON. BOTH HAD A PLASTIC BURNING SMELL. TURNED OFF FOR INSPECTED OVENS AND CYCLED FOR SEVERAL MINUTES, NO ISSUE FOUND.
